# SDR DU4R20070126

- Difficulty date: May 23, 2007
- Submitted: June 4, 2007
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N640DL
- Make and model: Boeing 757232
- Aircraft serial: 23994
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Bent
- Location: Bs 660
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BENT MAIN FRAME UPPER SURFACE IN FWD PIT BS 660 AT S-24L.  REPAIRED BY CUTTING OUT BENT SECTION OF FRAME.  FABRICATED AND INSTALLED DOUBLER 11-1/2 BY ¼ BY 1 BY 2 FROM 7075-T6 .063 IAW B757 SRM 53-00-07 AND 51-20-01.
